I’ve always had some time to time a bit of swelling after an injection around the belly button. It was usually hard to the touch but it would go away after a few days.
This time is different.
Yesterday on Friday, I realized that my injection site from Monday was still swollen and hard to the touch.
So I decided that I would inject my hCG around this zone and that my testosterone would be injected on the other side of the belly button.
I usually inject testosterone on one side (let’s say right) et hCG on the left, then change sides when I have to do another injection.
What happened is that instead of seeing a bit of blood coming out, I saw some brownish greyish liquid coming out of the injection point.
It reminded me of some cyst video that you can find on youtube.
It was not much, it was fluid but it was greyish.
So unfortunately, It think I have an infection and that I should get some medication asap. I can only call a doc next Monday though so it will take time before I actually have some good medication.
Would you know what kind of meds I could buy at a pharmacy to help with the swelling?
Thank you very much